CurlTalk

Depression meds and weight gain?

tooj68tooj68 Posts: 471Registered Users
Hi. I was recently prescribed Paxil for anxiety, etc and have been on it for about a month. I haven't noticed this, but I keep reading online how Paxil can cause major weight gain. Ugh! I am happy with the meds but am so worried that this might happen. Anyone exeperience any weight gain with Paxil, etc? Thanks!

Happy New Year everyone!
3B, with oodles and oodles of curly hair! :toothy7:
Summer Faves: Devacare NoPoo & OneC, CF High Humidity Gel.
2nd day hair: Deva Set Me Up pomade & Mr. Right
DT: Devacurl Heaven in Hair
Been CG since 2005 and never looked back!

Comments

  • WavingNotCurlingWavingNotCurling Posts: 150Registered Users
    Hi, this response is a little late. Special thanks to the spammer who bumped it up there again. Weight gain is listed as a side effect for almost all anti depressants. If you've been on it for a month and haven't noticed anything then I wouldn't worry about it. If it does become a problem for you, then mention it to your doctor. There are plenty of anti depressants on the market now to choose from.
    *CG for wavies. Type 2/3ab mix.
    (overgrown) Inverted bob.
    *Conditioner - VO5, Oyin, Goth Rosary
    *Gel - Origins, Jessicurl or Lush
    *Lo-Poo - Carols Daughter